MathSciNet Relay Station
MathSciNet bibliographic data
MR2363967 62J05 (62J07)
Zou, Hui; Hastie, Trevor; Tibshirani, Robert On the "degrees of freedom'' of the lasso. Ann. Statist. 35 (2007), no. 5, 2173–2192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement